Skip to Main content Skip to Navigation
Journal articles

Maximum weight stable set in ($P_7$, bull)-free graphs and ($S_{1 , 2 , 3}$, bull)-free graphs

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01982440
Contributor : Lucas Pastor <>
Submitted on : Tuesday, January 15, 2019 - 4:26:00 PM
Last modification on : Tuesday, May 11, 2021 - 11:37:23 AM

Identifiers

  • HAL Id : hal-01982440, version 1

Citation

Frédéric Maffray, Lucas Pastor. Maximum weight stable set in ($P_7$, bull)-free graphs and ($S_{1 , 2 , 3}$, bull)-free graphs. Discrete Mathematics, Elsevier, 2018, 341 (5), pp.1449-1458. ⟨hal-01982440⟩

Share

Metrics

Record views

178